PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2009 | 7 | 3 | 529-538
Tytuł artykułu

Two fixed point theorems for generalized contractions with constants in complete metric space

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we prove two fixed point theorems for generalized contractions with constants in complete metric space, which are generalizations of very recent results of Kikkawa and Suzuki.
Wydawca
Czasopismo
Rocznik
Tom
7
Numer
3
Strony
529-538
Opis fizyczny
Daty
wydano
2009-09-01
online
2009-08-12
Twórcy
Bibliografia
  • [1] Banach S., Sur les óperations dans les ensembles abstraits et leur aplication aux écuations intégrales, Fund. Math., 1922, 3, 133–181 (in French)
  • [2] Chatterjea S. K., Fixed point theorems, Comptes rendus de l’Académie Bulgare des Sciences, 1972, 25, 727–730
  • [3] Ćirić Lj. B., Generalized contractions and fixed point theorem, Publ. Inst. Math., 1971, 12, 19–26
  • [4] Kannan R., Some results on fixed points, Bull. Calcutta Math. Soc., 1968, 60, 71–76
  • [5] Kikkawa M., Suzuki T., Three fixed point theorems for generalized contractions with constants in complete metric spaces, Nonlinear Analysis, 69, 2008, 2942–2949 http://dx.doi.org/10.1016/j.na.2007.08.064
  • [6] Kikkawa M., Suzuki T., Some similarity between contractions and Kannan mappings, Fixed Point Theory and Applications, 2008, ID649749, 8 pages
  • [7] Meir A., Keeler E., A theorem on contraction mappings, J. Math. Anal. Appl., 1969, 28, 326–329 http://dx.doi.org/10.1016/0022-247X(69)90031-6
  • [8] Popescu O., Fixed point theorems in metric spaces, Bull. of Transilvania Univ., 2008, 50, 479–482
  • [9] Suzuki T., A generalized Banach contraction principle which characterizes metric completness, Proc. Amer. Math. Soc., 2008, 136, 1861–1869 http://dx.doi.org/10.1090/S0002-9939-07-09055-7
  • [10] Suzuki T., Kikkawa M., Some remarks on a recent generalization of the Banach contraction principle, Proceedings of the Eighth International Conference on Fixed Point Theory and its Applications, Yokohama Publishers, 2008, 151–161
  • [11] Zamfirescu T., Fixed point theorems in metric spaces, Arch. Math., 1972, 23, 292–298 http://dx.doi.org/10.1007/BF01304884
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-009-0019-2
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.